# SDR UALA2011082904615

- Difficulty date: August 28, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 48,250 hours, 19,169 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN EXT POWER IS REMOVED & EMERGENCY LIGHT SWITCH IS IN THE OFF POSITION.  EMERGENCY LIGHT TEST SHOWS 33-51-38 EPSU COMM FWD L, EPSU COMM EMERGENCY R, AFT L.  REPLACED AFT ATTEND CONTROL PANEL AT 2L, OPS CHECKS GOOD, NO FAULTS WITH ACFT PWR OFF.
